# SDR CA970620006

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 3210 · Main Landing Gear
- Part: Brackets
- Part number: 83231044053
- Condition: Broken
- Location: Debris Guard
- Component: 83210301001
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

(CAN) CREW REPORTED AFTER TAKEOFF THAT THE LEFT MAIN LANDING GEAR WOULD NOT INDICATE SAFE UP AND LOCKED. INSPECTION FOUND THE DEBRIS GUARD HAD TWO BROKEN BRACKETS. DEBRIS GUARD REMOVED AND FLIGHT RESUMED.
